# SDR AMTA200300418

- Difficulty date: March 28, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ROW 35 AND BACK EGRESS LIGHTS INOPERATIVE.  INSTALLED NEW LIGHT ASSEMBLY AT ROW 35, AS REQUIRED.  OPS CHECK NORMAL.  (M)
